# SDR 07FDEA02828

- Difficulty date: August 11, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974339204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC, FR 64, T-CAP CORRODED, BL 36R. (-Y910) REMOVED AND REPLACED T-CAP SECTION IAW A310-200 SRM 51-21-10 AND 53-10-15.
